Reluctently, I agreed to get Hep a & b vaccines. With Hep c my doc said my liver would fry if I was ever exposed to either. I have had my first A and my second B and am now experiencing pain in my wrists, hips and elbows...go figure. Little nervous about getting the last shot...any comments...
I never put it together until now - you may be right. Got my 2nd shot a couple of weeks ago and have started with shoulder pain and pains in my calves, mostly. I see my GI Wednesday and will try to remember to ask him about it. I'm reallly new at this - have AIH not C - but "connect" with ya'll in a lot of ways.
As of the 3rd of April I have been diagnosised with Hepatitis but not sure which level. Now the interesting part to this is that I just finished my last Hep b injection on dec 22, 2012. Since then I had been experiencing joint pain I told my doc nothing was done. I recently have been sick and the stayed in the hospital for 4 days. They only could tell an athlete all my life eating and staying fit 3 healthy children that now I may have hep .. Wow ! But my liver enzymes levels are high and my liver is inflamed. Talk about sick I have been in the bed for over 5 days in pain and vomiting. I ask what is the point ofthe shot .. Fibromyalgia , leukemia these are some of the buzz word that are being used for me now. Anywho, I wish everyone well and that if this helps we really need to know about exposure and transportation of this disease. Oh yeah I am a nurse and I am around a hundreds of people daily.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.